# SDR DALA2023020300853

- Difficulty date: February 1, 2023
- Submitted: February 3, 2023
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 131,709 hours, 19,053 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Not Entered
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Not Entered
- Location: Not Entered
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 182 OVHD EMERGENCY LT LENS MISSING AT SEATS 5D AND 26F. CORRECTIVE ACTION: OK TO DEFER PER MEL 33-51-01A. LTS OPERATING NORMAL. (9463557)
